# SDR SIMA20130413004

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 32,797 hours, 30,254 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4346 THE CREW REPORTED THE COCKPIT SMELLED LIKE DEAD FISH.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED FLIGHT DECK IAW EMB AMM STANDARD PRACTICES.  CLEANED AND VACUUMED COCKPIT FLOOR.  MAINTENANCE LOOKED UNDER CENTER COCKPIT FLOORBOARD.  ODOR DIMINISHED BUT STILL PERSISTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
